MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Concomitant medical products: left-mentor siltex round moderate profile 125cc saline breast implants, ref#: 3542610 sn#: (b)(4).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast augmentation revision with mentor siltex round moderate profile 125cc saline breast implants which the right side deflated after implantation.Patient stated that she hadn't have a lot of pain with it, however, the collapsed implant does protrude and is uncomfortable.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.